# SDR WX0A2025051232425

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 50,764 hours, 34,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ABOVVE 18'000 FT MSC FA/PASSENGERS COMPLAINED OF A STRONG DIRTY SOCK SMELL THE APU WAS OFF AND CONDUCTED THE ELIMINATION OF ODOR/FUMES IN FLIGHT DECK/CABIN SUP CHECKLIST / TROUBLESHOOTING IN PROGRESS"
